• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Two-term partial tilting complexes over Brauer tree algebras

Journal of Mathematical Sciences. 2014. Vol. 202. No. 3. P. 333-345.
Antipov M., Звонарёва А. О.
Translator: M. Antipov.

In this paper, all indecomposable two-term partial tilting complexes over a Brauer tree algebra with multiplicity 1 are described, using a criterion for a minimal projective presentation of a module to be a partial tilting complex. As an application, all two-term tilting complexes over a Brauer star algebra are described and their endomorphism rings are computed.